A linear time algorithm for minimum fill-in and treewidth for distance hereditary graphs

Share/Save/Bookmark

Broersma, H.J. and Dahlhaus, E. and Kloks, T. (2000) A linear time algorithm for minimum fill-in and treewidth for distance hereditary graphs. Discrete Applied Mathematics, 99 (1-3). pp. 367-400. ISSN 0166-218X

[img]PDF
Restricted to UT campus only
: Request a copy
263Kb
Abstract:A graph is distance hereditary if it preserves distances in all its connected induced subgraphs. The MINIMUM FILL-IN problem is the problem of finding a chordal supergraph with the smallest possible number of edges. The TREEWIDTH problem is the problem of finding a chordal embedding of the graph with the smallest possible clique number. In this paper we show that both problems are solvable in linear time for distance hereditary graphs.
Item Type:Article
Copyright:© 2000 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/74245
Official URL:http://dx.doi.org/10.1016/S0166-218X(99)00146-8
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140630